UM
Circulant integral operators as preconditioners for Wiener-Hopf equations
Chan,Raymond H.1; Jin,Xiao Qing2; Ng,Michael K.1
1995
Source PublicationIntegral Equations and Operator Theory
ISSN0378-620X
Volume21Issue:1Pages:12-23
AbstractIn this paper, we study the solutions of finite-section Wiener-Hopf equations by the preconditioned conjugate gradient method. Our main aim is to give an easy and general scheme of constructing good circulant integral operators as preconditioners for such equations. The circulant integral operators are constructed from sequences of conjugate symmetric functions {C}. Let k(t) denote the kernel function of the Wiener-Hopf equation and {Mathematical expression} be its Fourier transform. We prove that for sufficiently large τ if {C} is uniformly bounded on the real line R and the convolution product of the Fourier transform of C with {Mathematical expression} uniformly on R, then the circulant preconditioned Wiener-Hopf operator will have a clustered spectrum. It follows that the conjugate gradient method, when applied to solving the preconditioned operator equation, converges superlinearly. Several circulant integral operators possessing the clustering and fast convergence properties are constructed explicitly. Numerical examples are also given to demonstrate the performance of different circulant integral operators as preconditioners for Wiener-Hopf operators. © 1995 Birkhäuser Verlag.
KeywordAMS(MOS) Subject Classifications: 45E10, 45L10, 65R20, 65J10
DOI10.1007/BF01262989
URLView the original
Language英语
Scopus ID2-s2.0-0039838010
Fulltext Access
Citation statistics
Cited Times [WOS]:8   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Affiliation1.Department of Mathematics,The Chinese University of Hong Kong,Shatin,Hong Kong
2.Faculty of Science and Technology,University of Macau,Macao
Recommended Citation
GB/T 7714
Chan,Raymond H.,Jin,Xiao Qing,Ng,Michael K.. Circulant integral operators as preconditioners for Wiener-Hopf equations[J]. Integral Equations and Operator Theory,1995,21(1):12-23.
APA Chan,Raymond H.,Jin,Xiao Qing,&Ng,Michael K..(1995).Circulant integral operators as preconditioners for Wiener-Hopf equations.Integral Equations and Operator Theory,21(1),12-23.
MLA Chan,Raymond H.,et al."Circulant integral operators as preconditioners for Wiener-Hopf equations".Integral Equations and Operator Theory 21.1(1995):12-23.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chan,Raymond H.]'s Articles
[Jin,Xiao Qing]'s Articles
[Ng,Michael K.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chan,Raymond H.]'s Articles
[Jin,Xiao Qing]'s Articles
[Ng,Michael K.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chan,Raymond H.]'s Articles
[Jin,Xiao Qing]'s Articles
[Ng,Michael K.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.